Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 25 of 57 found articles
 
 
  Estimates Based on Sequential Order Statistics with the Two-Parameter Pareto Distribution
 
 
Title: Estimates Based on Sequential Order Statistics with the Two-Parameter Pareto Distribution
Author: Esmailian, M.
Doostparast, M.
Appeared in: Bulletin of the Malaysian Mathematical Sciences Society
Paging: Volume 42 (2018) nr. 5 pages 2897-2914
Year: 2018
Contents:
Publisher: Springer Singapore, Singapore
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 25 of 57 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands